Strong subgraph connectivity of digraphs. / Sun, Yuefang ; Gutin, Gregory.

In: Graphs and Combinatorics, Vol. 37, 18.03.2021, p. 951-970.

Research output: Contribution to journalArticlepeer-review

Published
Original languageEnglish
Pages (from-to)951-970
Number of pages20
JournalGraphs and Combinatorics
Volume37
DOIs
Publication statusPublished - 18 Mar 2021
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 41460704